# SDR IPXA2025032474279

- Difficulty date: March 11, 2025
- Submitted: March 24, 2025
- Operation: Air carrier
- Aircraft: N329UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27755
- Aircraft time: 67,702 hours, 22,195 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Bear Strap
- Part number: 141T832011
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK, FWD ENTRY DOOR AFT LOWER CORNER BEAR STRAP.(REPAIR).  I.A.W AMM 25-80-00-400-803 REV.144 INSTALL FORWARD CARGO INSULATION BLANKET AT STA 303 ~ 368 AND CONDITION CHECK NORMAL.  INSTALLED THE CENTER SCUFF PLATE I.A.W AMM 53-13-01-424-005-REV.144.  COMPLETED REPAIR I.A.W EO-87307-REQ7 REV1.
